Acta Mathematica, 1951

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (31 articles)

Volume 84, Issue 1

[1] Multidimensional principal integrals, boundary value problems and integral equations

W. J. Trjitzinsky Urbana, Ill., U.S.A.

TBD mathscidoc:1701.331007

Acta Mathematica, 84, (1), 1-128, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 246 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Ein Satz über die endlichen einfachen Gruppen

L. Rédei Szeged, (Ungarn)

TBD mathscidoc:1701.331008

Acta Mathematica, 84, (1), 129-153, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 238 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Endlich-projektivgeometrisches Analogon des Minkowskischen Fundamentalsatzes

L. Rédei Szeged, (Ungarn)

TBD mathscidoc:1701.331009

Acta Mathematica, 84, (1), 155-158, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Euclid's algorithm in cubic fields of negative discriminant

H. Davenport University College, London

TBD mathscidoc:1701.331010

Acta Mathematica, 84, (1), 159-179, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 643 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Periodische zyklische Differenzenmatrizen

R. Szele Debrecen, (Ungarn)

TBD mathscidoc:1701.331011

Acta Mathematica, 84, (1), 181-187, 1951.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Spectral theory of closed distributive operators

Angus E. Taylor Los Angeles, Cal.

TBD mathscidoc:1701.331012

Acta Mathematica, 84, (1), 189-224, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 759 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur un probleme de la theorie des correspondances multivoques entre des ensembles abstraits

W. Simonsen Copenhague

TBD mathscidoc:1701.331013

Acta Mathematica, 84, (1), 225-229, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] $p$-Rings and their Boolean-vector representation

Alfred L. Foster University of California, Berkeley

TBD mathscidoc:1701.331014

Acta Mathematica, 84, (1), 231-261, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The minimum of a binary quartic form

C. S. Davis Trinity College, Cambridge

TBD mathscidoc:1701.331015

Acta Mathematica, 84, (1), 263-298, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The rational solution of the diophantine equation$Y$^{2}=$X$^{3}−$D$

J. W. S. Cassels Manchester

TBD mathscidoc:1701.331016

Acta Mathematica, 84, (1), 299-299, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 327 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur la resolution d'un probleme de la theorie des correspondances multivoques abstraites

W. Simonsen Copenhague

TBD mathscidoc:1701.331017

Acta Mathematica, 84, (1), 301-318, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Remainders: Functions of several variables

Arthur Sard Flushing, N.Y.

TBD mathscidoc:1701.331018

Acta Mathematica, 84, (1), 319-346, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 460 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 85, Issue 1

[1] Linear hyperbolic partial differential equations with constant coefficients

Lars Gårding Lund

TBD mathscidoc:1701.331019

Acta Mathematica, 85, (1), 1-62, 1951.1
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 1051 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Variationsableitung von Fundamental-Invarianten beliebig hoher Ordnung

H. A. Buchdahl Hobart, Australien

TBD mathscidoc:1701.331020

Acta Mathematica, 85, (1), 63-72, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 422 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Critical points and gradient fields of scalars in Hilbert space

E. H. Rothe Ann Arbor, Michigan

TBD mathscidoc:1701.331021

Acta Mathematica, 85, (1), 73-98, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 488 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Extremal deviation in a geometry based on the notion of area

Buchin Su Hangchow, Chekiang

TBD mathscidoc:1701.331022

Acta Mathematica, 85, (1), 99-116, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 503 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über den allgemeinen Integralsinus Si ($z, a$)

E. Kreyszig Institut für Praktische Mathematik der Technischen Hochschule Darmstadt, Darmstadt

TBD mathscidoc:1701.331023

Acta Mathematica, 85, (1), 117-181, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 541 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The minimum of a binary quartic form (II)

C. S. Davis Trinity College, Cambridge

TBD mathscidoc:1701.331024

Acta Mathematica, 85, (1), 183-202, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0.

Ernst S. Selmer Oslo

TBD mathscidoc:1701.331025

Acta Mathematica, 85, (1), 203-362, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 1137 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 86, Issue 1

[1] Harald Bohr

Børge Jessen

TBD mathscidoc:1701.331026

Acta Mathematica, 86, (1), i-xxiii, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 658 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Non-homogeneous binary quadratic forms

R. P. Bambah St. John's College, Cambridge

TBD mathscidoc:1701.331027

Acta Mathematica, 86, (1), 1-29, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Non-homogeneous binary quadratic forms

R. P. Bambah St. John's College, Cambridge

TBD mathscidoc:1701.331028

Acta Mathematica, 86, (1), 31-56, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur Charakterisierung der Algebraischen und der Rationalen Funktionen Durch Ihre Funktionswerte

Theodor Schneider Göttingen

TBD mathscidoc:1701.331029

Acta Mathematica, 86, (1), 57-70, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 298 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Einführung des Invarianten Differentials und Integrals in Allgemeinen Metrischen Räumen

Arthur Moór Debrecen, (Ungarn)

TBD mathscidoc:1701.331030

Acta Mathematica, 86, (1), 71-83, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On normalizable transformations in Hilbert space

H. J. Zimmerberg New Brunswick, New Jersey

TBD mathscidoc:1701.331031

Acta Mathematica, 86, (1), 85-88, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The maximum modulus and valency of functions meromorphic in the unit circle

W. K. Hayman Exeter, England

TBD mathscidoc:1701.331032

Acta Mathematica, 86, (1), 89-191, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 209 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The maximum modulus and valency of functions meromorphic in the unit circle

W. K. Hayman Exeter, England

TBD mathscidoc:1701.331033

Acta Mathematica, 86, (1), 193-257, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Métrique anallagmatique

René Lagrange Dijon

TBD mathscidoc:1701.331034

Acta Mathematica, 86, (1), 259-295, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The problem of unitary equivalence

J. Brenner Pullman, Wash., (U.S.A.)

TBD mathscidoc:1701.331035

Acta Mathematica, 86, (1), 297-308, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 501 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The closest packing of convex two-dimensional domains

C. A. Rogers London

TBD mathscidoc:1701.331036

Acta Mathematica, 86, (1), 309-321, 1951.1
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The minimum of a factorizable bilinear form

E. S. Barnes Trinity College, Cambridge

TBD mathscidoc:1701.331037

Acta Mathematica, 86, (1), 323-336, 1951.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved